# SDR IPXA2021012764948

- Difficulty date: January 3, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A2551031120000
- Condition: Chafed
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C PANEL 148CZ HAS 1 ATTACH BRACKET CHAFED.  REMOVED AND REPLACED IAW SRM 51-40-21.
